# SDR AALA20180310002

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 73,472 hours, 8,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147W81707
- Condition: Corroded
- Location: Bs 1883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL OF SUPPORT ASSEMBLY AT BS 1883, RBL 39.5 HAS CORROSION. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02.
